MathSciNet Relay Station
MathSciNet bibliographic data
MR2215773 41A29 (41A30)
Kopotun, K.; Leviatan, D.; Prymak, A. V. Nearly monotone spline approximation in $\Bbb L_p$. Proc. Amer. Math. Soc. 134 (2006), no. 7, 2037–2047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement